MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 168-650
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and deflation.
 
Event or Problem Description
Patient reported right side exchange from textured to smooth implants due to the patients concerns with the product.Additionally, healthcare professional reported right side "capsular contracture, baker grade iv" and "deflation." device was explanted.
 
Event or Problem Description
Patient reported right side exchange from textured to smooth implants due to the patients concerns with the product.Additionally, healthcare professional reported right side "capsular contracture, baker grade iv" and "deflation." device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: "analysis of the returned device identified: opening curved on anterior and delamination plug strap disk shell.Leak test and microscopic analysis was performed which identified: striated opening on anterior, delamination partial of the plug strap disk shell, creases fold and wear abrasion.The fill test inspection was performed, and the result is no blockage.Based on the device analysis the final assessment is: a striated opening on anterior assessed as surgical damage and a delamination partial of the plug strap disk shell (cohesive failure)." trend analysis: "review of all complaints of a050401 - fluid leak for the period of jun 2020 through may 2022 related to date opened indicates that 1 point is above the upper control limit.According to the severity, an additional analysis was performed to review the involved complaints with manufacturing date over the past 24 months.Review of all complaints of a1401 - deflation problem for the period of jun 2020 through may 2022 related to date opened indicates that 7 points are above the upper control limit.According to the severity, an additional analysis was performed to review the involved complaints with manufacturing date over the past 24 months.No patterns were found; therefore, no additional actions are deemed required.The trend of a050401 - fluid leak and a1401 - deflation problem complaints will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.".

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14990624
Report Number9617229-2022-11433
Device Sequence Number1674618
Product Code FWM
UDI-Device Identifier10888628000919
UDI-Public10888628000919
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Model Number168-650
Device Catalogue Number168-650
Device Lot Number2843498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight73 KG
Patient EthnicityHispanic